Open Access
Translator Disclaimer
2005 Special solutions for linear functional differential equations and asymptotic behaviour
Teresa Faria, Wenzhang Huang
Differential Integral Equations 18(3): 337-360 (2005).

Abstract

The present paper deals with special solutions for linear functional differential equations with small delays. The importance of special solutions relies on the fact that, under some conditions, they can be used to describe the asymptotic behaviour of all solutions. Sufficient conditions for the existence of special solutions for nonautonomous equations in $\mathbb R^n$ are given. For autonomous equations in $\mathbb R^n$, results relating special solutions and characteristic values are presented. We also consider linear autonomous functional differential equations in Banach spaces, and use special solutions to study the asymptotic behaviour of their solutions. Several applications are given.

Citation

Download Citation

Teresa Faria. Wenzhang Huang. "Special solutions for linear functional differential equations and asymptotic behaviour." Differential Integral Equations 18 (3) 337 - 360, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.34233
MathSciNet: MR2122724

Subjects:
Primary: 34K06
Secondary: 34K12

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.18 • No. 3 • 2005
Back to Top